CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Some new results of nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2000, 卷号: 241, 期号: 2, 页码: 254-275
Authors:  Teng, ZD;  Yu, YH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra system  competition  finite or infinite delay  extinction  persistence  global asymptotical stability  
具有时滞的周期lotkavolterra型系统的全局渐近稳定性 期刊论文
数学物理学报a辑, 2000, 卷号: 020, 期号: 003, 页码: 296
Authors:  陈兰荪;  滕志东
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10